# SDR SIMA201808032001

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 35,284 hours, 30,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE SERVICE  DOOR WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP IAW AMM 33-50-10.   OPS CHECKED GOOD.
